Pain again

Had a really bad day yesterday, i have been given Sertaline to to take, started taking them in the morning , but they knocked me out, so started taking them at night along with the Pregablin. Felt dreadful yesterday, was completly out of it and pain was really high. Did not take the Sertaline last night and feel much better this morning ( thank goodness got a funeral to day.) although i was in a lot of pain last night, my legs were just so painful, it was a couple of hrs before that settled down. Should i go back to GP and tell what this tablet is doing to me.?

6 Replies

  • Morning How are you today still feeling a bit better - good. I really would recommend you visit the doctors about the pain killer, it is no good if it wipes you out as well as the pain. I acknowledge we have to learn to live with a certain amount of pain it will never go completely. However we can minimize it to a degree where we can get on with our lives. So please go back talk to your Doctor and go on from there!

    Good luck and let us know how you get on


  • Isn't Sertaline an antidepressant? The generic for Zoloft? I take 100 mg. a day. I never get wiped out. Kinda wish it did make me more subdued. I have taken it for 2-1/2 years. This is interesting.


  • Hi Weezer I think they affect us all so differently some give you bounce like Tiger ! P

    Others find there very subdued you can aklways ask for a different ONE xginsing

  • I take Sertraline 200mg a day for depression...they've never knocked me out at all!! XX

  • Hi lindamorgan

    I am so sorry to read that you are suffering so much still, and I genuinely hope that you can find some resolution and relief to your pain. I would definitely return and discuss this matter with your GP, as nobody should be left in so much pain like this?

    I want to wish you all the best of luck.

    All my hopes and dreams for you

    Ken x

  • Hi Linda :)

    How are you feeling now? You must be feeling really exhausted too :)

    Yes, is my personal answer to you definitely go and speak to your GP or pharmacist who will also be able to advise you on this matter.

    I take Sertraline and Pregabalin too. I take 150mg Sertraline in the morning but not at the same time as the Pregabalin as I find it knocks me out. We are different people of course and we both probably take other meds aswell and different dosages etc but I do have a similar problem trying to get a medication routine going at the moment. I just keep at it until a routine works but I do talk to my GP about it to make sure nothing clashes :)

    For reference purposes here's the guidance sheets for Sertraline and Pregabalin as sleepiness could be a side effect of either of them I thought you may find them handy :)

    I take a different brand called Zoloft but the info and directions/instructions are the same

    Take care and hope you find a medication routine that works for you soon

    Sending you fluffie cuddles :)

    xxx sian :)

You may also like...